Mathematical Research Letters

Volume 27 (2020)

Number 3


From automorphisms of Riemann surfaces to smooth $4$-manifolds

Ahmet Beyaz, Patrick Naylor, Sinem Onaran, and B. Doug Park

pp. 629-645

WKB constructions in bidimensional magnetic wells

Yannick Bonthonneau and Nicolas Raymond

pp. 647-663

Lower bounds for estimates of the Schrödinger maximal function

Xiumin Du, Jongchon Kim, Hong Wang, and Ruixiang Zhang

pp. 687-692

An action of $\mathfrak{gl}(1 \vert 1)$ on odd annular Khovanov homology

J. Elisenda Grigsby and Stephan M. Wehrli

pp. 711-742

Exact dynamical decay rate for the almost Mathieu operator

Svetlana Jitomirskaya, Helge Krüger, and Wencai Liu

pp. 789-808

Inverse Galois problem for del Pezzo surfaces over finite fields

Daniel Loughran and Andrey Trepalin

pp. 845-853

On Hawking mass and Bartnik mass of CMC surfaces

Pengzi Miao, Yaohua Wang, and Naqing Xie

pp. 855-885

On completion of graded $D$-modules

Nicholas Switala and Wenliang Zhang

pp. 887-901